MAUDE Adverse Event Report: ZIMMER BIOMET, INC. BIOMET CC CRUCIATE TRAY 79MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. BIOMET CC CRUCIATE TRAY 79MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Damage to Ligament(s) (1952); Joint Laxity (4526)
Date of Event 09/13/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial left knee surgery.Approximately 9 months post implantation, the patient was revised to a hinged knee to restore stability for a torn mcl which the patient suffered from a fall.It was reported that no further information is available.
 
Additional Manufacturer Narrative
(b)(4).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2022-02293.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
BIOMET CC CRUCIATE TRAY 79MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15561993
Report Number0001825034-2022-02294
Device Sequence Number14861638
Product Code JWH
UDI-Device Identifier00887868247989
UDI-Public(01)00887868247989(17)311027(10)J7134241
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K171054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number141235
Device Lot NumberJ7134241
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2022
Supplement Date Received by Manufacturer01/20/2023
Initial Report FDA Received Date10/07/2022
Supplement Report FDA Received Date01/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale
Patient Weight191 KG